Humira and Thirst/Rash

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mimik81
Regular Member


Date Joined Jan 2008
Total Posts : 88
   Posted 1/13/2008 9:36 PM (GMT -7)   
I've been on Humira for about 6 weeks now, and for the past week, I've been extremely thirsty all of the time. This is making me drink water and then urinate all of the time too. Does anybody else on Humira have this problem?
 
Also, I noticed this yucky rash on my back. Does this go away? I haven't seen a rash like that since I was on tons of prednisone.
 
Thanks.

potatoqwn
Regular Member


Date Joined Jan 2006
Total Posts : 355
   Posted 1/13/2008 11:26 PM (GMT -7)   
Thirst - yes. But if it is very different from your norm, I'd have that checked by your doctor.
Rash - no. I would have the rash checked out pronto.

curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 1/14/2008 9:03 AM (GMT -7)   
Welcome Mimike81,glade to have you.I am on Humira and yes I drink a lot more water now than I did before Humira,I do get really fatiqued for a couple of day's after taking the humira for me that's it but every one reacts differently to meds so you need to get that rash looked at.Please let us know how you are doing and what your GI has to say about the rash.
Curley
.........
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, November 19, 2017 11:04 AM (GMT -7)
There are a total of 2,895,373 posts in 317,792 threads.
View Active Threads


Who's Online
This forum has 157398 registered members. Please welcome our newest member, SecIntel.
313 Guest(s), 9 Registered Member(s) are currently online.  Details
Lapis_29, Gemlin, Pirouette, Hoagie, ks1905, Supportive Daughter, Scooterbuglyme, jackinthebox, SecIntel


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.